Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 2, Pages 289–297 (Mi zvmmf1948)  

Asymptotics of the solution to the singularly perturbed nonstationary neutron transport equation

A. N. Chepurko

Obninsk Institute for Nuclear Power Engineering

Full text: PDF file (1166 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:2, 279–287

Bibliographic databases:
UDC: 519.6:536.71
MSC: Primary 45K05; Secondary 82D75, 45M05
Received: 26.07.1996

Citation: A. N. Chepurko, “Asymptotics of the solution to the singularly perturbed nonstationary neutron transport equation”, Zh. Vychisl. Mat. Mat. Fiz., 38:2 (1998), 289–297; Comput. Math. Math. Phys., 38:2 (1998), 279–287

Citation in format AMSBIB
\Bibitem{Che98}
\by A.~N.~Chepurko
\paper Asymptotics of the solution to the singularly perturbed nonstationary neutron transport equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 2
\pages 289--297
\mathnet{http://mi.mathnet.ru/zvmmf1948}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1609123}
\zmath{https://zbmath.org/?q=an:0949.45007}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 2
\pages 279--287


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1948
  • http://mi.mathnet.ru/eng/zvmmf/v38/i2/p289

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:159
    Full text:83
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021